MAUDE Adverse Event Report: CORIN LTD TRINITY; LINER (ECIMA) Ø40MM NEUTRAL 4MM EPW TAPER SIZE 4

CORIN LTD TRINITY; LINER (ECIMA) Ø40MM NEUTRAL 4MM EPW TAPER SIZE 4
Model Number 322.04.940
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after approximately 2 years and 5 months due to dislocation.
 
Additional Manufacturer Narrative
Per comp 967: fda initial report.Additional information including x-rays, operative notes, patient weight, activity level and medical history, if the patient experienced any slips/ falls or other trauma and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4)- fda final report.Additional information including x-rays, operative notes, patient weight, activity level and medical history, if the patient experienced any slips/ falls or other trauma and an update on the patient post revision, has been requested in order to progress with the investigation of this event.The reporter confirmed that the surgeon was unable to replicate the dislocation prior to performing the revision surgery.In addition, the surgeon has reported that the patient has presented with posterior dislocation post op 1 month.No more information was available.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, the root cause of the reported dislocation could not be determined and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
LINER (ECIMA) Ø40MM NEUTRAL 4MM EPW TAPER SIZE 4
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23198330
Report Number9614209-2025-00588
Device Sequence Number13259246
Product Code OQI
UDI-Device Identifier05055343869888
UDI-Public05055343869888
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.940
Device Catalogue NumberNOT APPLICABLE
Device Lot Number499838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY / HEAD: 104.4005 LOT 521151; TRINITY / HEAD: 104.4005 LOT 521151
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexFemale